# SDR SIMA201112606

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 28,465 hours, 26,741 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2807 THE CREW REPORTED THAT ON APPROACH TO LANDING SELECTED FLAPS 9 DEGREES AND IMMEDIATELY GOT A FLAP FAIL EICAS MESSAGE.  THE FLAP STUCK AT 0 DEGREES.  THE CREW FOLLOWED AOM VOL 1 PROCEDURES AND DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE. PERFORMED FLAP SYSTEM RESET PER EMB 145 FIM 27-51-00-810-804-A.  FOUND TO BE IN A TRANSITORY CONDITION.  THE FLAP SYSTEM OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
